Demand for Risky Assets and Stochastic Dominance: A Note
Since Fishburn and Porter , it has been known that a first- order dominant shift in the distribution of random returns of an asset does not necessarily induce a risk-averse decision maker to increase his holdings of that improved asset. To obtain the desired comparative statics result, one has to further restrict the class of changes in the distribution. In this paper we propose the "monotone probability ratio" criterion which is more general than the "monotone likelihood ratio" criterion currently used in the literature.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||Jun 1994|
|Date of revision:|
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dionne, Georges & Eeckhoudt, Louis & Gollier, Christian, 1993.
"Increases in Risk and Linear Payoffs,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 34(2), pages 309-19, May.
- Dionne, G. & Eeckhoudt, L., 1990. "Increases In Risk And Linear Payoffs," Cahiers de recherche 9019, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Dionne, G. & Eeckhoudt, L., 1990. "Increases in Risk and Linear Payoffs," Cahiers de recherche 9019, Universite de Montreal, Departement de sciences economiques.
- Meyer, Jack & Ormiston, Michael B, 1985. "Strong Increases in Risk and Their Comparative Statics," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(2), pages 425-37, June.
- Ormiston Michael B. & Schlee Edward E., 1993. "Comparative Statics under Uncertainty for a Class of Economic Agents," Journal of Economic Theory, Elsevier, vol. 61(2), pages 412-422, December.
When requesting a correction, please mention this item's handle: RePEc:wop:riskar:007. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)
If references are entirely missing, you can add them using this form.